| Model Number |
SA60AT |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, during the control after 24 hours of the implantation, the surgeon noticed that the iol was completely opacified.The lens explantation was planned.Additional information was requested.